# SDR DALA2016092806921

- Difficulty date: September 28, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 71,012 hours, 53,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL: CRACK ON FORWARD DOOR JAMB X=8 AT LT WHEEL WELL.  CHANNEL WAS REPLACED IAW SRM 51-30-2, 51-30-5 AND DWG 5930584.
